Anyone Having Trouble Getting PG After Depo Provera Shot

7 Replies
Heather - March 1

I was on the Depo Shot for about 4 years and have been off now for about 2. For about the past year an half I was on just a daily oral BC. My cycle is like clockwork-28 days, but I was wondering if because I took the shot for so long if that's why I haven't gotten pregnant yet. Anyone's input would help.

 

bump - March 1

bump

 

MandyD - March 1

Hi heather, I can't say from experience, but I have seen some posts about this same type of question - most of the ppl say it tends to prolong getting pregnant. At least 6 months in most cases, and up to 18 months. Good luck!! BabyDust to you!!

 

Heather - March 2

Hey thanks Mandy, I knew that I needed to be off of it for at least a year before we started ttc. My concern is that I;ve been off quite awhile longer than that & it kinda scares me a little. I was wondering too if anyone might know of a good website to go to to get more information on this...

 

rose - March 2

heather- i am really messed up after the depo...i was on the shot for one year(2001-2002) i bled the whole time i was on it...after going off i stopped getting my period altogether, i went to the dr only to find out that i dont ovulate anymore....(along with other health problems)it is now 3 years later and i am going on clomid...my dr put me on b/c a couple times to try and kick-start my period..i did get pregnant last june but miscarried at 7 weeks...i blame this all on depo and am looking into a lawsuit...go to this sit....there are alot of stories about what it has done to women...............http://www.htmlgear.tripod.com/guest/control.guest?u=shellyborsits&i=1&a=view

 

Heather - March 2

Rose, thank you so much. I'm so sorry that you are having so many problems. I wish you all the best!!! I just read yesterday in my fitness magazine that the Depo Provera shot has been linked to causing Osteoporosis in women that were on it more than a year & they say that while on it you can contract STD's easier. That's SCARY!!!

 

christi - March 2

Ive was on it for over 6 years. My period came 7 months after my last shot. I just visited with a new Dr. that was shocked that my last Dr. had allowed me to be on it that long. Said that I should have stopped it after 2 years!! she said it could definitely contribute to me having some problems with ovulating- she is reccommending Clomid.. I go back next week to see my results- they did bloodwork to check if my progesterone levels are adequate.. She also said that the shot causes irreversable osteoperosis.. sorry for the bad news, drink milk!! But good news, I think Im pregnant this month.. keep your fingers crossed.. Im late and my cycles have been pretty normal. good luck to you!

 

Heather - March 2

Thanks Christi, good luck & "Baby Dust to you" Keep us posted on your results!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?